Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 15, Number 2
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Exponential sums related to polynomials over the $\textrm {GF}(p)$
Stephan R. Cavior PDF
Proc. Amer. Math. Soc. 15 (1964), 175-178
Sums of distinct divisors and sums of distinct units
Bernard Jacobson PDF
Proc. Amer. Math. Soc. 15 (1964), 179-183
On completely decomposable groups
John S. P. Wang PDF
Proc. Amer. Math. Soc. 15 (1964), 184-186
Isometric isomorphisms of measure algebras
B. E. Johnson PDF
Proc. Amer. Math. Soc. 15 (1964), 186-188
Contraction of Walsh Fourier series
Chinami Watari PDF
Proc. Amer. Math. Soc. 15 (1964), 189-192
Note on the occurrence of direct factors in groups
T. J. Head PDF
Proc. Amer. Math. Soc. 15 (1964), 193-195
On quadruples of consecutive $k$th power residues
R. L. Graham PDF
Proc. Amer. Math. Soc. 15 (1964), 196-197
On decompositions of partially ordered sets
E. S. Wolk PDF
Proc. Amer. Math. Soc. 15 (1964), 197-199
The reciprocals of integral powers of primes and normal numbers
R. G. Stoneham PDF
Proc. Amer. Math. Soc. 15 (1964), 200-208
A note on groups of prime power exponent satisfying an Engel congruence
Gerald Losey PDF
Proc. Amer. Math. Soc. 15 (1964), 209-211
A generalization of the Cartan-Brauer-Hua theorem
Charles J. Stuth PDF
Proc. Amer. Math. Soc. 15 (1964), 211-217
On the extension of operators with range in a $C(K)$ space
Joram Lindenstrauss PDF
Proc. Amer. Math. Soc. 15 (1964), 218-225
On the structure of the Green’s operator
Robert Carroll PDF
Proc. Amer. Math. Soc. 15 (1964), 225-230
Pathological topologies and random walks on abelian groups
R. M. Dudley PDF
Proc. Amer. Math. Soc. 15 (1964), 231-238
On the adjoint of a closed transformation
A. Brown PDF
Proc. Amer. Math. Soc. 15 (1964), 239-240
On bounded functions with almost-periodic differences
F. W. Carroll PDF
Proc. Amer. Math. Soc. 15 (1964), 241-243
Restrictions for Fourier-Stieltjes transforms
James Wells PDF
Proc. Amer. Math. Soc. 15 (1964), 243-246
$B(S, \Sigma )$ algebras
K. G. Johnson PDF
Proc. Amer. Math. Soc. 15 (1964), 247-251
Gödel numberings versus Friedberg numberings
Marian Boykan Pour-El PDF
Proc. Amer. Math. Soc. 15 (1964), 252-256
The closed convex hull of certain extreme points
Dwight B. Goodner PDF
Proc. Amer. Math. Soc. 15 (1964), 256-258
On algebraic closure in function algebras
Don Deckard and Carl Pearcy PDF
Proc. Amer. Math. Soc. 15 (1964), 259-263
The $J$ functor and the nonstable homotopy groups of the unitary groups
Melvin Rothenberg PDF
Proc. Amer. Math. Soc. 15 (1964), 264-271
Curvature in nilpotent Lie groups
Joseph A. Wolf PDF
Proc. Amer. Math. Soc. 15 (1964), 271-274
On the Betti numbers of real varieties
J. Milnor PDF
Proc. Amer. Math. Soc. 15 (1964), 275-280
A totally nonaposyndetic, compact, Hausdorff space with no cut point
Edward E. Grace PDF
Proc. Amer. Math. Soc. 15 (1964), 281-283
An isoperimetric inequality
F. J. Almgren PDF
Proc. Amer. Math. Soc. 15 (1964), 284-285
Similarity transformations of hypersurfaces
Yuen-fat Wong PDF
Proc. Amer. Math. Soc. 15 (1964), 286-287
On contractive mappings in uniform spaces
W. J. Kammerer and R. H. Kasriel PDF
Proc. Amer. Math. Soc. 15 (1964), 288-290
On a theorem of Sabidussi
Chong-yun Chao PDF
Proc. Amer. Math. Soc. 15 (1964), 291-292
On fixed points of commuting functions
Haskell Cohen PDF
Proc. Amer. Math. Soc. 15 (1964), 293-296
Obstructions to extending diffeomorphisms
James Munkres PDF
Proc. Amer. Math. Soc. 15 (1964), 297-299
A note on $H$-spaces and Postnikov systems of spheres
Donald W. Kahn PDF
Proc. Amer. Math. Soc. 15 (1964), 300-307
A note on Saalfrank’s generalizatio of absolute retract
C. E. Robinson PDF
Proc. Amer. Math. Soc. 15 (1964), 308-310
A covering theorem for convex mappings
Thomas H. MacGregor PDF
Proc. Amer. Math. Soc. 15 (1964), 310
A class of univalent functions
Thomas H. MacGregor PDF
Proc. Amer. Math. Soc. 15 (1964), 311-317
The coefficients of the reciprocal of a Bessel function
L. Carlitz PDF
Proc. Amer. Math. Soc. 15 (1964), 318-320
An arithmetic property of Riemann sums
Walter Rudin PDF
Proc. Amer. Math. Soc. 15 (1964), 321-324
A problem on bounded analytic functions
P. B. Kennedy PDF
Proc. Amer. Math. Soc. 15 (1964), 325-326
On global representations of the solutions of linear differential equations as a product of exponentials
J. Wei and E. Norman PDF
Proc. Amer. Math. Soc. 15 (1964), 327-334